# SDR MEX2002301

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: R2241
- Condition: Failed
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AND RETURNED TO PLATFORM DUE TO WARNING LIGHT (SPOILER DEPLOYED) ON.  AT PLATFORM TECH VERIFIED SENSORS AND SPOILER PANELS, ALL WERE OK.  THERE WAS PERFORMED A BITE TO THE PSU AND NO FAULT CODE APPEARS.  AIRCRAFT WAS DISPATCHED BY MEL.  THE RELAY (PN R2-241 WAS REPLACED IAW WDM, SPOILERS WERE TESTED IAW MM.
